# SDR IPXA10559583

- Difficulty date: April 24, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 19,979 hours, 12,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, DRIP PAN ABOVE BATTERY CHARGER AND STATIC INVERTER IS CRACKED ON INBD SIDE DRIP PAN WAS REPAIRED IAW SRM 51-70-11-0G.
